# SDR ASOA201001847

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 25,989 hours, 22,161 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emegency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT AT ENTRY WAY WILL NOT ILLUMINATE WHEN COMMANDED.  R & R EMERGENCY FLOOR LIGHT LAMP AT ENTRY WAY IAW AMM 33-51-19. OPS CHECK GOOD. R & R EMERGENCY FLOOR LIGHT LAMP AT ENTRY WAY IAW AMM 33-51-19. OPS CHECK GOOD.
